A 51 year old lady presented with a few days history of drowsiness and immobility; in the context of a recently debulked high-grade glioma and was undergoing chemotherapy. She had been noted to be extremely anxious at her last oncology appointment, with marked weight loss. She appeared drowsy, with frequent speech arrests, limited compliance, unsteadiness and restricted up-gaze. CT Brain and LP failed to provide an explanation and she was referred to the neurology unit for EEG and MRI.The EEG was not consistent with NCS and the MRI showed high signal in the mamillary bodies and the peri-aqueductal grey matter, suggestive of Wernicke’s encephalopathy. The patient was commenced on Pabrinex, with a rapid resolution of her ophthalmoplegia and ataxia. Blood thiamine (prior to pabrinex) was at lower level of normal. She became more communicative but was noted to be confabulating. In the months following she has not improved further and has been diagnosed with Korsakoff’s. Whilst Wernicke’s has been reported with chemotherapy agents, Temozolamide has not heretofore been implicated. We attribute this case to anorexia and potentially chemotherapy. Wernicke’s is a treatable condition if recognised early. Clinicians should remain vigilant to this condition, as delayed treatment produces severe neurological injury.